So I used to be on a low dose birthcontrol but stopped when I broke up with my boyfriend that was in march. 3 weeks ago I decided I may have sex with someone again so I went and got an annual and they suggested a higher dose Birth control, same BC as before just a higher dose because I have a latex allergy. I started taking them about a week after my period ended and It usually starts around the first of the month. well Last Wed night I had sex with a very large man, which I couldnt let him finish because it was too large (it got pretty painful) and my period started early than my normal schedule and with a week and a half left of the active pills. I have never experienced cramps like this before, quite literally my legs are starting to go numb from the pain and my vagina is too swollen still to put in a tampon.
Ive been taking pain relievers but now my stomach is torn up from them and anything I eat also causes pain. Are there any alternative ways to help me feel better?
I quite literally usually just have light 3 day periods minimal cramps and i just don't know what to do I wanna curl up in a ball and cry and I can't because I work full time on my feet.